Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Les fonctions de type positif et la théorie des groupes

Author: Roger Godement
Journal: Trans. Amer. Math. Soc. 63 (1948), 1-84
MSC: Primary 20.0X
MathSciNet review: 0023243
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Weil, L'intégration dans les groupes topologiques et ses applications (Actualités Scientifiques et Industrielle, no. 869), Paris, Hermann, 1940.
  • [2] I. Gelfand et D. Raïkov, Irreducible unitary representations of arbitrary locally bicompact groups, Rec. Math. (Mat. Sbornik) N.S. t. 13 (1943).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

Article copyright: © Copyright 1948 American Mathematical Society